MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4986245
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody fusion - olif at l3/4, l4/5.Intra-op, during hammering with grasping the shaft part below the nut of the inserter, a glove was caught in, and the shaft could not move.The inserter was removed once, and the cage was removed, but the shaft still could not move.Another inserter was used, but because the thread of the cage was broken and it could not be grasped, a new one was unpacked.A scrub nurse made the shaft move with using a remover and the glove which was caught in was removed.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis result: visual microscopic visual microscopic examination of the implant identified asymmetrical witness mark on the top face of the implant and stripped internal threads in the center threaded hole.These observations are consistent with significant impact during attempted implantation.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7628301
Report Number1030489-2018-00891
Device Sequence Number1940275
Product Code MAX
UDI-Device Identifier00643169190689
UDI-Public00643169190689
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2025
Device Catalogue Number4986245
Device Lot NumberH5378890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1